# SDR UPS07M50074

- Difficulty date: April 18, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Deformed
- Location: Rt Wing 657-714
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING LOWER SURFACE FIXED L/E COMPARTMENT BETWEEN STA XOS 657 AND XO S 714 APPROX FOUND 04 SUPPORT RIB DEFORMED.  4 SUPPORT DEFORMED RIBS REMOVED.  NEW SUPPORT RIBS FAB PER DWG ARB2924-8, ARB2924-6, ARB2924-4 AND ARB2930-16.  RIBS HEAT TREATED AND HARNESS VALUES TO T6 COND.  NEW RIBS FASTENER HOLES P/U, REPROTECT AND PAINTED.  NEW RIBS 04 INSTALLED PER SRM 51-31-01 VOLII REV 38 AND DWG ARB2924 AND ARB2930.
